Personal Information
Grienggrai Rajchakit

Department of mathematics, faculty of science, Maejo university, Chiang Mai, Thailand

Grienggrai Rajchakit
Educations
From 6/2005 to 6/2008, Doctorate , Thailand
Work Experiences
From 12/2008 to present, Professor , Maejo
Projects
From 6/2009 to present, Guaranteed cost control for switched recurrent neural networks with interval time-varying delay , Thailand Research Fund Grant and the Higher Education Commission
Speciality
Control Theory - Optimization
Book
Asymptotic Stability,LAP Lambert Academic Publishing, 2012 - 104 pages
Journal Articles
Stability and stabilization of switched linear discrete-time systems with interval time-varying delay VN Phat, K Ratchagit Nonlinear Analysis: Hybrid Systems 5 (4), 605-612
LMI approach to exponential stability of linear systems with interval time-varying delays VN Phat, Y Khongtham, K Ratchagit Linear Algebra and its Applications 436 (1), 243-251
Asymptotic stability of delay-difference system of Hopfield neural networks via matrix inequalities and application K Ratchagit International Journal of Neural Systems 17 (05), 425-430
Stability criterion for discrete-time systems K Ratchagit, P Vu N journal of Inequalities and Applications 2010
Mean square exponential stability of stochastic switched system with interval time-varying delays M Rajchakit, G Rajchakit Abstract and Applied Analysis 2012
Asymptotic Stability and Stabilization of Fixed Points for Iterative Sequence. M Ratchagit, K Ratchagit International Journal of Research & Reviews in Computer Science 2 (4)
Mean square robust stability of stochastic switched discrete-time systems with convex polytopic uncertainties M Rajchakit, G Rajchakit Journal of Inequalities and Applications 2012 (1), 1-11
Asymptotic stability of nonlinear delay-difference system via matrix inequalities and application K Ratchagit International Journal of Computational Methods 6 (03), 389-397
LMI approach to robust stability and stabilization of nonlinear uncertain discrete-time systems with convex polytopic uncertainties M Rajchakit, G Rajchakit Advances in Difference Equations 2012 (1), 1-14
New delay-dependent conditions for the robust stability of linear polytopic discrete-time systems. K Ratchagit Journal of Computational Analysis & Applications 13 (3)
Conference Papers
Exponential stability of switched linear systems with interval time-varying delays G Rajchakit - Robotics and Biomimetics (ROBIO), 2012 IEEE …, 2012
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186